# SDR FDEA202508021358

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 16,187 hours, 7,413 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat
- Part time: 16,187 hours, 7,413 cycles
- Component: Slat, Boeing
- Component part number: 114T3100414G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SURFACE OF SLAT NO. 7 AT 3" FROM UPPER EDGE AND 49.5" FROM   OUTBOARD EDGE, RIGHT WING RH WING, SLAT NO. 7 AT 3" FROM UPPER EDGE AND 49.5" FROM OUTBOARD EDGE, WAS REPAIRED   I.A.W. B767 SRM 57-43-02-02R REP 1 PAG 1-2 AND SRM 51-70-10-2R REPAIR 4 FIG 201 SHEET 1   REV.92 APR 15, 2025
